Proceedings of the Japan Academy

A note on the Galois cohomology group of the ring of integers in an algebraic number field

Hideo Yokoi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 40, Number 4 (1964), 245-246.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522765

Digital Object Identifier
doi:10.3792/pja/1195522765

Mathematical Reviews number (MathSciNet)
MR0164948

Zentralblatt MATH identifier
0143.06703

Subjects
Primary: 12.40
Secondary: 10.68

Citation

Yokoi, Hideo. A note on the Galois cohomology group of the ring of integers in an algebraic number field. Proc. Japan Acad. 40 (1964), no. 4, 245--246. doi:10.3792/pja/1195522765. https://projecteuclid.org/euclid.pja/1195522765


Export citation

References

  • [1] H. Yokoi: On the ring of integers in an algebraic number field as a representation module of Galois group. Nagoya Math. J., 16, 83-90 (1960).
  • [2] H. Yokoi: On an isomorphism of Galois cohomology groups Hr(G, oK) of integers in an algebraic number field. Proc. Japan Acad., 38, 499-501 (1962).
  • [3] H. Yokoi: On the Galois cohomology group of the ring of integers in an algebraic number field. Acta Arithmetica, VIII, 243-250 (1963).
  • [4] E. Noether: Normalbasis bei Korpern ohne hohere Verzweigung. J. reine angew. Math., 167, 147-152 (1931).
  • [5] M. Deuring: Galoische Theorie und Darstellungstheorie. Math. Annalen, 107, 140-144 (1932).
  • [6] C. Chevalley: Class field theory. Nagoya University, pp. 34-39 (1953-1954).